# SDR FDEA201206062100

- Difficulty date: June 6, 2012
- Submitted: June 6, 2012
- Operation: Air carrier
- Aircraft: N466FE
- Make and model: Boeing 727225
- Aircraft serial: 21292
- Aircraft time: 55,172 hours, 39,453 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON LOWER LT WING DAMAGED.  R & R LT LOWER WING PANEL 7217 AND LEAK CHECKED GOOD IAW AMM 28-11-021-4.
